For each paper below, you can either download the PDF version directly from the link provided, or click on the title to go to that paper’s own little page, which has the abstract, MR reference information, link to the journal, and some notes about the paper. Most of these are also available from the arXiv.

I have a separate page for my book, Cohen-Macaulay Representations, with Roger Wiegand, as well as one for the book 24 Hours Of Local Cohomology by seven authors.

Also there’s this article for the MSRI newsletter about non-commutative resolutions, which I don’t know where to put.

  1. Non-commutative desingularization of determinantal varieties, II: Arbitrary minors, with Ragnar-Olaf Buchweitz and Michel Van den Bergh, to appear in IMRN. DOI: 10.1093/imrn/rnv207 (pdf, version of 2013-10-01; this is a major revision of the 2011 version)
  2. On the derived category of Grassmannians in arbitrary characteristic, with Ragnar-Olaf Buchweitz and Michel Van den Bergh, to appear in Compositio. DOI: 10.1112/S0010437X14008070 (pdf, re-revised version of 2013-11-02)
  3. Brauer-Thrall theory for maximal Cohen-Macaulay modules, with Roger Wiegand. In Commutative Algebra: Expository papers dedicated to David Eisenbud on the occasion of his 65th birthday, pages 577–592, Springer, New York, 2013, DOI: 10.1007/978-1-4614-5292-8_18. (pdf, final version)
  4. Non-commutative crepant resolutions: scenes from categorical geometry. In Progress in commutative algebra 1, pages 293-361, de Gruyter, Berlin, 2012, DOI: 10.1515/9783110250404.293. (pdf, version of 2011-08-22)
  5. Presentations of rings with non-trivial semidualizing modules, with David Jorgensen and Sean Sather-Wagstaff. Collect. Math., 63 (2012), no. 2, 165–180, DOI: 10.1007/s13348-010-0024-6 (pdf, final version of 8 Oct 2010)
  6. Wild hypersurfaces, with Andrew Crabbe. J. Pure Appl. Algebra 215 (2011), 2884–2891, DOI: 10.1016/j.jpaa.2011.04.009 (pdf, version of 2011-03-08)
  7. Non-commutative desingularization of determinantal varieties, I: Maximal minors, with Ragnar-Olaf Buchweitz and Michel Van den Bergh, Invent. Math. 182 (2010), no. 1, 47–115, DOI: 10.1007/s00222-010-0258-7 (pdf)
  8. Factoring the adjoint and maximal Cohen-Macaulay modules over the generic determinant, with Ragnar-Olaf Buchweitz, Amer. J. Math. 129 (2007), no. 4, pp. 943–981, DOI: 10.1353/ajm.2007.0022. (pdf)
  9. On the growth of the Betti sequence of the canonical module, with David Jorgensen, Math. Z. 256 (2007), no. 3, pp. 647–659 (pdf, erratum pdf)
  10. Endomorphism rings of finite global dimension, Canadian J. Math. 59 (2007), no. 2, 332–342 (pdf, needs an erratum for Prop. 8)
  11. Appendix: Some examples in tight closure, in Trends in Commutative Algebra, MSRI Publications 51. (pdf)
  12. Local rings of bounded Cohen-Macaulay type, with Roger Wiegand, Algebras and Representation Theory 8 (2005), no. 2, 225–238. (pdf)
  13. Hypersurfaces of bounded Cohen-Macaulay type, with Roger Wiegand, J. Pure Appl. Algebra 201 (2005) Issue 1-3, 204–217. (pdf, addendum pdf)
  14. On a conjecture of Auslander and Reiten, with Craig Huneke, J. Algebra 275 (2004), no. 2, 781–790. (pdf)
  15. The F-Signature and strong F-Regularity, with Ian Aberbach, Math. Res. Letters 10 (2003), no. 1, 51–56. (pdf)
  16. Local rings of countable Cohen-Macaulay type, with Craig Huneke, Proc. Amer. Math. Soc. 131 (2003), 3003–3007. (pdf)
  17. Two theorems about maximal Cohen-Macaulay modules, with Craig Huneke, Math. Annalen 324 (2002), no. 2, pages 391–404. (pdf)
  18. Gorenstein modules, finite index and finite Cohen-Macaulay type, Communications in Algebra, 30(4) (2002), 2023–2035. (pdf)
  19. Mixed-characteristic hypersurfaces of finite Cohen-Macaulay type, J. Pure and Appl. Algebra 167 (2002), Issue 2-3, 225–257. (pdf)
  20. Ascent of finite Cohen-Macaulay type, with Roger Wiegand, J. Algebra 228 (2000), no. 2, pages 674–681. (pdf)

This research has been supported by NSF grants DMS-0902119 and DMS-0556181 and by grants from the NSA.